# SDR AWXA9700055

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND AFT CARGO, LOWER AFT DOORWAY FRAME CRACKED.  REPAIRED PER E.O. 53-10-01.
